# SDR SWIA201437040

- Difficulty date: March 28, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 20,109 hours, 12,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BELOW FLOOR 281KLF, SKIN CORRODED AROUND NUTPLATE, C-CHECK.  REPAIRED CORRODED SKIN IAW REO.
